# SDR SWAA2019022629983

- Difficulty date: February 23, 2019
- Submitted: February 26, 2019
- Operation: Air carrier
- Aircraft: N261WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32517
- Aircraft time: 43,260 hours, 25,506 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 141A3112Y5
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GROUND POWER RECEPTACLE CUT-OUT CRACKED COMING FROM A FASTENER AT THE BOTTOM OF CUT-OUT FORWARD FASTENER.  REPAIR GROUND POWER RECEPTACLE CUT OUT PER SRM.
